Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 50, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 11, 2008, 3:10 PM MDT for 12 counties in New Mexico. It took effect at May 12, 2008, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2008, 3:10 PM MDT (21:10 UTC)
- In effect from
- May 12, 2008, 10:00 AM MDT
- Expired
- May 12, 2008, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3588 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 112110 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM MDT THIS EVENING FOR NORTHEAST NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM MONDAY MORNING TO 9 PM MDT MONDAY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .SURFACE LOW PRESSURE HAS DEVELOPED OVER NORTHEAST NEW MEXICO TODAY. COMBINED WITH THE WARMER AFTERNOON TEMPERATURES...STRONG WINDS WILL CONTINUE THROUGH EARLY THIS EVENING...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. ON MONDAY...CRITICAL CONDITIONS ARE EXPECTED TO BE WIDESPREAD OVER NORTHERN AND CENTRAL NEW MEXICO...DUE TO INCREASING SOUTHWEST WINDS ALOFT AND AT THE SURFACE...INTENSIFYING SURFACE LOW PRESSURE...AND CONTINUED LOW HUMIDITIES. NMZ103-104-120100- /O.UPG.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/ /O.NEW.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ /O.CON.KABQ.FW.W.0049.000000T0000Z-080512T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 310 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE WEATHER WATCH ON MONDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ NMZ101-102-105>109-120100- /O.UPG.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/ /O.NEW.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 310 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE WEATHER WATCH ON MONDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 40
3 follow-up statements
000 WWUS85 KABQ 120048 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 648 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM MONDAY MORNING TO 9 PM MDT MONDAY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... .WIND SPEEDS WILL DECREASE THROUGH THE EVENING HOURS...AND RELATIVE HUMIDITIES WILL INCREASE ABOVE CRITICAL THRESHOLDS IN MOST AREAS OF NORTHEAST NEW MEXICO. HOWEVER...OVERNIGHT HUMIDITY RECOVERIES WILL STILL BE POOR IN MANY AREAS...AND WINDS WILL QUICKLY STRENGTHEN BY LATE MONDAY MORNING CREATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO. NMZ103-104-121400- /O.EXP.KABQ.FW.W.0049.000000T0000Z-080512T0100Z/ /O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 648 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED AGAIN ON MONDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-102-105>109-121400- /O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 648 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 52
000 WWUS85 KABQ 120958 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 358 AM MDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH TUESDAY FOR THE SANDIA AND MANZANO MOUNTAINS EASTWARD OVER THE EAST CENTRAL PLAINS... .STRENGTHENING SOUTHWEST FLOW ALOFT AS UPPER LOW APPROACHES FOUR CORNERS REGION COMBINED WITH INTENSIFYING SURFACE LOW PRESSURE OVER SOUTHEAST COLORADO WILL RESULT IN STRONG WINDS AND LOW HUMIDITIES TODAY AND THIS EVENING OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO. CONSEQUENTLY THE RED FLAG WARNING REMAINS IN EFFECT AREA WIDE. ON TUESDAY...STRONG WESTERLY WINDS AND PERSISTENT LOW HUMIDITIES IN ADVANCE OF A COLD FRONT WILL LIKELY RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM THE SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE EASTERN PLAINS. NMZ107-108-130300- /O.NEW.KABQ.FW.A.0047.080513T1600Z-080514T0000Z/ /O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 358 AM MDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101>106-109-130300- /O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 358 AM MDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KABQ 130243 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 843 PM MDT MON MAY 12 2008 ...FIRE WEATHER WATCH IN EFFECT FOR TUESDAY FOR PORTIONS OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .WIND SPEEDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS ACROSS NORTHERN AND CENTRAL NEW MEXICO...HOWEVER STRONG WINDS WILL REDEVELOP AGAIN BY LATE TUESDAY MORNING AFFECTING PORTIONS OF THE EAST CENTRAL PLAINS...GENERALLY SOUTH OF INTERSTATE 40. IN ADDITION...DRY AIR WILL REMAIN IN PLACE OVER THIS AREA CREATING A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS. NMZ107-108-131400- /O.EXP.KABQ.FW.W.0050.000000T0000Z-080513T0300Z/ /O.CON.KABQ.FW.A.0047.080513T1600Z-080514T0000Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 843 PM MDT MON MAY 12 2008 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR IN PORTIONS OF THE EAST CENTRAL PLAINS ON TUESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101>106-109-130345- /O.EXP.KABQ.FW.W.0050.000000T0000Z-080513T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 843 PM MDT MON MAY 12 2008 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WIND SPEEDS WILL CONTINUE TO DECREASE THROUGH THE LATE EVENING LEAVING ONLY A FEW LOCALIZED AREAS OF CRITICAL FIRE WEATHER. THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ 52
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 11, 3:00 PM MDT, 10 minutes earlier.
Area forecast discussion, May 11, 3:00 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SUN MAY 11 2008 .DISCUSSION... A MODERATE 500 MB RIDGE EXTENDS FROM NEW MEXICO TO MONTANA AS A MODERATE 500 MB SHORT WAVE TROUGH PUSHES INTO THE PACIFIC NORTHWEST THIS AFTERNOON. A 1023 MB SURFACE HIGH PRESSURE MOVES SOUTH INTO WEST TEXAS TRAILING A COLD FRONT FROM NORTH FLORIDA ACROSS THE GULF OF MEXICO INTO SOUTH TEXAS. SOUTHERLY SURFACE WINDS TODAY WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH IN RESPONSE TO THE PACIFIC NORTHWEST SHORTWAVE TROUGH THAT WILL DIG SOUTH FROM IDAHO INTO UTAH ON MONDAY...INTO THE FOUR CORNERS REGION ON TUESDAY...THEN SOUTHERN NEW MEXICO EARLY WEDNESDAY BEFORE LIFTING OUT THROUGH WEST TEXAS TOWARD NORTH CENTRAL TEXAS LATE WEDNESDAY. WILL ISSUE A WIND ADVISORY FOR ALL ZONES FROM 1 PM TO 9 PM TOMORROW ...WILL ALSO ISSUE A RED FLAG WARNING FOR ALL ZONES TOMORROW FROM 10 AM TO 9 PM AS WELL. THE TRACK OF THIS UPPER LEVEL DISTURBANCE WILL GENERATE REASONABLY GOOD CHANCES FOR PRECIPITATION...RAIN SHOWERS AND THUNDERSTORMS... FROM TUESDAY THROUGH FRIDAY ACROSS OUR CWA. 12 UTC MEX GUIDANCE INDICATES THE HIGHEST POPS FOR ABQ TCS RTN TCC ROW ON THURSDAY... WHILE FOR FMN GUP GNT THE HIGHEST POPS OCCUR ON TUESDAY. SIGNIFICANT COLD AIR ADVECTION OF A CONTINENTAL POLAR AIR MASS... FROM NORTHERN ALBERTA CANADA...WILL OCCUR ACROSS NEW MEXICO FROM LATE WEDNESDAY INTO EARLY FRIDAY...AS A 500 MB HIGH AMPLITUDE RIDGE DEVELOPS OVER THE PACIFIC COAST. EXPECT MAXIMUM TEMPERATURES TO DECREASE AN AVERAGE OF 10 TO 15 DEGREES FROM CLIMATE NORMS ON THURSDAY. SOME AREAS ON THE EASTERN PLAINS AND NORTHEAST HIGHLANDS MAY DROP AS MUCH AS 20 DEGREES FROM CLIMATE NORMS ON THURSDAY. MAXIMUM TEMPERATURES WILL BEGIN TO REBOUND ON SATURDAY AS THIS RIDGE PATTERN WILL BEGIN TO BREAKDOWN SATURDAY INTO SUNDAY...AS THE RIDGE MOVES EAST AHEAD OF THE NEXT PACIFIC NORTHWEST SHORTWAVE TROUGH. SPB && .AVIATION... VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS AT ALL AIRPORTS. SOUTHWEST WINDS WILL GUST TO AROUND 35KT OVER THE OVER THE NORTHEAST QUARTER OF NEW MEXICO THROUGH 00Z. STRONGER SOUTHWEST WINDS EXPECTED AREA WIDE MONDAY WITH GUSTS AROUND 45KT IN THE AFTERNOON...FAVORING THE EASTERN PLAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. CHJ && .FIRE WEATHER... WEAK UPPER RIDGE WILL GIVE WAY TO STRENGTHENING SOUTHWEST WINDS ALOFT MONDAY AS UPPER LOW APPROACHES FOUR CORNERS REGION. LOW LEVEL MOISTURE ACROSS EASTERN NEW MEXICO WILL GET SHOVED EAST LATER THIS AFTERNOON AND MORE SO ON MONDAY AS SURFACE LEE TROUGH DEVELOPS AND INTENSIFIES. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE OVER THE NORTHEAST THROUGH EARLY THIS EVENING. THE POOR RH RECOVERIES EXPECTED AGAIN TONIGHT WILL BE FOLLOWED BY WIDESPREAD CRITICAL CONDITIONS MONDAY. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 45 78 46 68 / 0 5 20 30 GALLUP.......................... 37 75 40 61 / 0 0 20 30 GRANTS.......................... 36 77 39 66 / 0 0 5 20 GLENWOOD........................ 46 83 43 78 / 0 0 0 10 CHAMA........................... 35 70 27 58 / 0 0 10 30 LOS ALAMOS...................... 37 75 32 66 / 0 0 0 10 RED RIVER....................... 33 66 38 50 / 0 0 5 30 TAOS............................ 34 75 36 64 / 0 0 0 10 SANTA FE........................ 38 76 31 65 / 0 0 0 5 SANTA FE AIRPORT................ 41 78 42 69 / 0 0 0 5 ESPANOLA........................ 41 80 43 71 / 0 0 0 10 ALBUQUERQUE HEIGHTS............. 52 81 52 75 / 0 0 0 5 ALBUQUERQUE VALLEY.............. 50 84 53 78 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 49 79 49 73 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 49 83 52 77 / 0 0 0 5 SOCORRO......................... 50 87 55 80 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 43 76 46 65 / 0 0 0 5 MORIARTY/ESTANCIA............... 42 80 48 70 / 0 0 0 0 CARRIZOZO....................... 52 84 59 78 / 0 0 0 0 RUIDOSO......................... 54 78 51 70 / 0 0 0 0 RATON........................... 37 80 41 60 / 0 0 5 30 LAS VEGAS....................... 41 79 42 64 / 0 0 0 5 ROY............................. 44 79 58 65 / 0 0 0 5 CLAYTON......................... 47 83 45 63 / 0 0 5 20 SANTA ROSA...................... 47 88 52 75 / 0 0 0 0 TUCUMCARI....................... 51 90 49 72 / 0 0 5 0 FORT SUMNER..................... 47 90 52 80 / 0 0 0 0 CLOVIS.......................... 48 88 51 78 / 0 0 5 0 PORTALES........................ 47 90 52 80 / 0 0 5 0 ROSWELL......................... 52 92 55 86 / 0 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ101>109. WIND ADVISORY FROM 1 PM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ001>021-026. RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104. && 01/40
Hazardous weather outlook, May 11, 6:00 AM MDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN MAY 11 2008 NMZ001>021-026-121200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM NOON TO 7 PM MDT FOR NORTHEAST NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES. SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE POSSIBLE ACROSS THE EASTERN PLAINS MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:50 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 11 hr |
| May 11, 3:50 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 15 hr |
| May 11, 3:15 PM MDT | Wind Advisory | ABQ | 30 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.